| Model Number |
02.118.404 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, three (3) 27mm locking screws would not lock to the plate.Procedure was completed with a fifteen (15) minute delay.Patient was stable.This report is for a 2.7mm variable angle locking compression plate (va-lcp) lateral distal fibula plate.This is report 4 of 4 for (b)(4).